# SDR UPS99431144

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT (2) IN CEILING AFT OF CREW GALLEY ARE INOP.  THE LIGHTS COME ON AND THEN GO OUT IMMEDIATLY. FOUND CEILING BATTERY PACK INOP.  REMOVED AND REPLACED BATTERY PACK.
